# SDR HNAA2011062900203

- Difficulty date: June 27, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 56,414 hours, 62,590 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 83231062001
- Condition: Failed
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT DOOR AMBER LIGHT ILLUMINATED ON GEAR RETRACTION.  CYCLED GEAR,ON EXTENSION, GEAR WENT OUT WHEN RETRACTED.  LIGHT CAME BACK ON.  INSTALLED NEW HOOK AND PROX SENSOR BRACKET ASSY IAW MM 32-10-21. PERFORMED SEVERAL GEAR SWINGS, ALSO PERFORMED EMERGENCY ALTERNATE RELEASE. ALL OPS CHECKED GOOD.
